# SDR ASOA201000179

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 25,710 hours, 21,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF,  F/A CALLED REPORTING SMOKE IN CABIN.  SHORTLY AFTER RECEIVED SMOKE TOILET CAUTION -  STARTED TO RUN QRH AND CAUTION EXTINGUISHED  -  SMOKE SLOWLY CLEARED UP - RETURNED TO DEPARTURE. (ACFT RETURNED TO DEPARTURE AFTER T/O -- TOWER DECLARED AN EMERGENCY AS A PRECAUTION).  R & R RT ENG BLEED AIR CK VALVE.  RAN ENG AND BLEEDS 3 TIMES.  NO FURTHER DISCREPANCIES NOTED.  IAW AMM 36-11-31.
